MathSciNet Relay Station
MathSciNet bibliographic data
MR2768855 (2011k:60165) 60G50 (40A05 60F15 60G15)
Runovsʹka, M. K. Convergence of series composed of elements of Gaussian Markov sequences. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 83 (2010), 125--137; translation in Theory Probab. Math. Statist. No. 83 (2011), 149–162
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement